INVESTIGATION OF SOME FIXED POINT THEOREMS IN HYPERBOLIC SPACES FOR A THREE STEP ITERATION PROCESS


Atalan Y., KARAKAYA V.

KOREAN JOURNAL OF MATHEMATICS, vol.27, no.4, pp.929-947, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.11568/kjm.2019.27.4.929
  • Title of Journal : KOREAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.929-947

Abstract

In the present paper, we investigate the convergence, equivalence of convergence, rate of convergence and data dependence results using a three step iteration process for mappings satisfying certain contractive condition in hyperbolic spaces. Also we give non-trivial examples for the rate of convergence and data dependence results to show effciency of three step iteration process. The results obtained in this paper may be interpreted as a refinement and improvement of the previously known results.